# SDR AALA20011016

- Difficulty date: May 16, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - EN ROUTE BNA-DFW - TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  TROUBLESHOT SYSTEM COULD NOT DUPLICATE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
